# SDR 00FDEA00248

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 16,541 hours, 7,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54.1 - 54.2, STR 39-41 RT EXTERNAL FUSELAGE SKIN.  REMOVED AND REPLACED PER IAW DWG 16R539H0111.
